# SDR ASOA2015041712609

- Difficulty date: April 14, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 29,124 hours, 27,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MOST CABIN CEILING EMERGENCY FLOOD LIGHT INOPERATIVE.  REPLACED THE LAMPS IAW AMM 33-51-16.
